Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tuberculosis. Swelling on the right side of the neck. Cavitar taken previously. Advise?

gudafter noon sir , my name is saif and back five year gone i have suffering by tuber causes gland on write side of my neck so i done 4 month corse of cavitar fd tablest 2 tablets daily and the symptom of tb is gone but now this 2 year i got some condition on my right side of neck swelling so plz advised me wt i have to do can i reapet my tab
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello saif,
it is not correct to use tablet without confirmation of diagnosis. hence, you go to nearest physician where they can do FNAC and test it, then if confirmed can continue the treatment as per advice. however, it is likely that it may be tb, and treatment has to be minimum of 6 months.

wish you good health
Answered: Sat, 6 Jul 2013
I find this answer helpful
General & Family Physician Dr. Chobufo Ditah's  Response
Hi and thank you so much for this query.

If you had been treated for tuberculosis, then the chances of getting another infection are higher than the general population. Because smiilar symptoms are again presenting, it make the suspicion of TB higher. Taking treatment directly is not the way out here.

Treating TB in a patient who has been treated before is approached differently. Depending on the capabilities in your country, you may need to do culture and sensitivity testing to make sure we use the right medications and there are no resistances. Also, the duration of treatment is different from the first. These are all decisions that need to be done by your doctor and followed up.
Also, though you have had TB before that presented with cervical swellings, it could still be something else going on this time. So please make sure it is confirmed before you start any treatment.

I hope you find this helpful and provides guidance on ow to approach this problem. If you have more questions, send them too me and I will gladly respond to them. Wish you a quick recovery from this.
Dr. Ditah, MD.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor